• Does anyone know if Femara joint pain will get worse? I am in my second year after mastectomy.

    Asked by lugarcia14 on Sunday, September 2, 2012

    Does anyone know if Femara joint pain will get worse? I am in my second year after mastectomy.

    It is difficult to close my hands, and I am taking it only for a couple of months, I first had tamoxifen but caused polyps. Thanks for your information.

    10 Answers from the Community

    10 answers
    • jvbaseballmom2's Avatar
      jvbaseballmom2

      I started to get joint pain after a couple of months taking Femara. When I started walking on the treadmill for exercise, to try to lose some of the weight I gained since I was diagnosed 7 years ago, the joint pain went away. I asked my doctor about this, and she said that the more you exercise the joints, the less you will have pain there. It worked for me, although I hate to exercise:)

      over 6 years ago
    • artist's Avatar
      artist

      I have been taking Femara for about 1 and a half years. I still have weakness in my legs and pain in my ankles when standing or walking for very long. It has gotten a little better, so I'm hoping that it will eventually improve. I do wear support stockings and I'm not sure if they help or not. Also have joint pain in my hips and back.

      about 6 years ago
    • DaveWaz's Avatar
      DaveWaz

      lugarcia14,
      Thank you for your question. I hope all is well.

      Your comments reminded me of some content we have on the site about mastectomy and double mastectomy.

      http://www.whatnext.com/experiences/procedure/mastectomy
      http://www.whatnext.com/experiences/procedure/double-mastectomy

      One more thing, I wanted to let other WhatNexters know about our Beginner's Guide to Cancer, which includes a guide on how women chose between a lumpectomy and mastectomy.

      https://www.whatnext.com/cc/how_we_chose_between_a_lumpectomy_and_mastectomy

      Best of luck to all,
      David

      over 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.